# SDR WX0A2024072232120

- Difficulty date: July 21, 2024
- Submitted: July 24, 2024
- Operation: Air carrier
- Aircraft: N317NV
- Make and model: Airbus A319-111
- Aircraft serial: 2477
- Aircraft time: 49,486 hours, 33,428 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) FA'S REPORT MEGAPHONE INOP. / R+R MEGAPHONE IAW AMM 25-65-51-010-050-A, 25-65-51-410-050-A. OPS CHECK GOOD. A/C OK FOR SERVICE"
